# SDR MWEA98504

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912003
- Condition: Corroded
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ATTACH CLIP AT STATION XEW 111 BETWEEN STRINGER 21 AND 22 WAS FOUND CORRODED.  MTC REMOVED FABRICATED AND INSTALLED REPLACEMENT CLIP.
